# SDR AWXA200500679

- Difficulty date: May 31, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,735 hours, 40,019 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reveal
- Part number: 65535953
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-21 CHECK, CORROSION FOUND AT R1 DOOR CUTOUT ON FORWARD UPPER CORNER AT BS 300.  CORROSION WAS FOUND TO BE OUT OF LIMITS AT R1 DOOR CUTOUT ON FORWARD UPPER CORNER AT BS 300 IAW BOEING 737-300 SRM 53-10-15 FIG 101.  MAINTENANCE REMOVED AND INSTALLED NEW REVEAL AT R1 DOOR CUTOUT ON FORWARD UPPER CORNER AT BS 300 IAW BOEING 7373-300 51-40-02, FIGURE 4 AND FIGURE 8.
